Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2007, Article ID 87404, 20 pages
http://dx.doi.org/10.1155/2007/87404
Research Article

T-Homotopy and Refinement of Observation—Part II: Adding New T-Homotopy Equivalences

Preuves Programmes et Systèmes, Université Paris 7–Denis Diderot, Case 7014, 2 Place Jussieu, Paris Cedex 05 75251, France

Received 11 October 2006; Revised 24 January 2007; Accepted 31 March 2007

Academic Editor: Monica Clapp

Copyright © 2007 Philippe Gaucher. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. P. Gaucher, “T-homotopy and refinement of observation—I: introduction,” to appear in Electronic Notes in Theoretical Computer Sciences, http://arxiv.org/abs/math.AT/0505152.
  2. P. Gaucher and E. Goubault, “Topological deformation of higher dimensional automata,” Homology, Homotopy, and Applications, vol. 5, no. 2, pp. 39–82, 2003. View at Zentralblatt MATH · View at MathSciNet
  3. P. Gaucher, “Comparing globular complex and flow,” New York Journal of Mathematics, vol. 11, pp. 97–150, 2005. View at Zentralblatt MATH · View at MathSciNet
  4. P. Gaucher, “T-homotopy and refinement of observation—III: invariance of the branching and merging homologies,” New York Journal of Mathematics, vol. 12, pp. 319–348, 2006. View at MathSciNet
  5. P. Gaucher, “T-homotopy and refinement of observation—IV: invariance of the underlying homotopy type,” New York Journal of Mathematics, vol. 12, pp. 63–95, 2006. View at MathSciNet
  6. P. Gaucher, “Inverting weak dihomotopy equivalence using homotopy continuous flow,” Theory and Applications of Categories, vol. 16, no. 3, pp. 59–83, 2006. View at Zentralblatt MATH · View at MathSciNet
  7. P. Gaucher, “A model category for the homotopy theory of concurrency,” Homology, Homotopy, and Applications, vol. 5, no. 1, pp. 549–599, 2003. View at Zentralblatt MATH · View at MathSciNet
  8. M. Hovey, Model Categories, vol. 63 of Mathematical Surveys and Monographs, American Mathematical Society, Providence, RI, USA, 1999. View at Zentralblatt MATH · View at MathSciNet
  9. P. S. Hirschhorn, Model Categories and Their Localizations, vol. 99 of Mathematical Surveys and Monographs, American Mathematical Society, Providence, RI, USA, 2003. View at Zentralblatt MATH · View at MathSciNet
  10. W. G. Dwyer and J. Spaliński, “Homotopy theories and model categories,” in Handbook of Algebraic Topology, pp. 73–126, North-Holland, Amsterdam, The Netherlands, 1995. View at Zentralblatt MATH · View at MathSciNet
  11. D. G. Quillen, Homotopical Algebra, Lecture Notes in Mathematics, no. 43, Springer, Berlin, Germany, 1967. View at Zentralblatt MATH · View at MathSciNet
  12. R. Brown, Topology: A Geometric Account of General Topology, Homotopy Types and the Fundamental Groupoid, Ellis Horwood Series: Mathematics and Its Applications, Ellis Horwood, Chichester, UK, 2nd edition, 1988. View at Zentralblatt MATH · View at MathSciNet
  13. J. P. May, A Concise Course in Algebraic Topology, Chicago Lectures in Mathematics, University of Chicago Press, Chicago, Ill, USA, 1999. View at Zentralblatt MATH · View at MathSciNet
  14. L. G. Lewis, The stable category and generalized Thom spectra, Ph.D. thesis, University of Chicago, Chicago, Ill, USA, 1978.
  15. P. Gaucher, “Homological properties of non-deterministic branchings of mergings in higher dimensional automata,” Homology, Homotopy, and Applications, vol. 7, no. 1, pp. 51–76, 2005. View at Zentralblatt MATH · View at MathSciNet
  16. A. Strøm, “Note on cofibrations,” Mathematica Scandinavica, vol. 19, pp. 11–14, 1966. View at Zentralblatt MATH · View at MathSciNet
  17. A. Strøm, “Note on cofibrations—II,” Mathematica Scandinavica, vol. 22, pp. 130–142, 1968. View at Zentralblatt MATH · View at MathSciNet
  18. A. Strøm, “The homotopy category is a homotopy category,” Archiv der Mathematik, vol. 23, pp. 435–441, 1972. View at Zentralblatt MATH · View at MathSciNet
  19. M. Cole, “Many homotopy categories are homotopy categories,” Topology and Its Applications, vol. 153, no. 7, pp. 1084–1099, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  20. P. J. Higgins, Notes on Categories and Groupoids, Van Nostrand Rienhold Mathematical Studies, no. 32, Van Nostrand Reinhold, London, UK, 1971. View at Zentralblatt MATH · View at MathSciNet
  21. D. Dugger and D. C. Isaksen, “Topological hypercovers and A1-realizations,” Mathematische Zeitschrift, vol. 246, no. 4, pp. 667–689, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet